# SDR UPS09654323

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX MEC COMPT BS 246 LBL 50 FLOORBEAM AFT FACE INTERCOSTAL UPPER AREA FOUND CRACK.  MEC COMPT BS 246 LBL 50 FLOORBEAM AFT FACE INTERCOSTAL UPPER AREA REPAIRED AS PER SRM 51-70-11-0G FIG 1.
